# SDR AU991071

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 4708849010
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DENSITY CONTROLLER LEAKING INTERNALLY FROM CAPSULE AREA.
